MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SIZE 2/17MM

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SIZE 2/17MM
Model Number 02.09.0217H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-06-2025: lot 2214182: (b)(4) items manufactured and released on 15-07-2022 expiration date: 2027-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 04-06-2025: gmk-hinge 02.09.He17 gmk-hinge post extension 17 mm -tinbn coated (k210010) lot 2423902: (b)(4) items manufactured and released on 28-10-2024 expiration date: 2029-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2025.On (b)(6) 2025 the patient came in reporting pain after dislocating her leg while still in the hospital from the primary surgery.The surgeon revised all components to hinge components.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and post.The surgery was completed successfully.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SIZE 2/17MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22328101
Report Number3005180920-2025-00573
Device Sequence Number9482996
Product Code KRO
UDI-Device Identifier07630030825071
UDI-Public07630030825071
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0217H
Device Lot Number2214182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale